# SDR TWAA0101911

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND MEMBRANE WITH 3 INCH CRACK AT LBL 50, STA 1022, BETWEEN NUMBER 1 AND 2 FLOOR TRACKS.  REPAIRED CRACK AT LBL 50 INCHES, STA 1022 MEMBRANE PER SRM 53-01, FIG 2, SHEET 3 AND PAGE 9.  TREATED AND PRIMED AREA PER SRM 51-10-2.
